# SDR P5CA9600748

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3340 · Exterior Lighting
- Part: Fairing
- Condition: Damaged
- Location: Runway Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LOWER AFT CORNER OF NOSE RUNWAY TURNOFF FAIRING.  APPLIED FIBERGLASS OVERLAY PER BAC SRM 51-40-09.
